Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
I stupidly allowed a Gp to talk me into trying it after years of being very happy on Yasmin.
OMFG I’ve put on about half a stone in 4 weeks and I have NOT been over indulging. I’m also a bit weepy. I had horrendous bloating before my period I thought I was going to pop, and then the period was a real non event - it felt like I was going to unleash the corridor scene from the Shining, but not so much
Anyone else had this?
I’ve been prescribed this pill but have been putting off starting it. When I discussed my concerns about it, Dr said she hadn’t seen anything to suggest it was different to any of the other pills and to try it and see...I’m interested to hear of people’s experiences with it too.